# SDR SWAA2022031783208

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737*
- Aircraft serial: 33936
- Aircraft time: 34,531 hours, 20,225 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE HANGING DOWN / [01] RESECURED FWD ENTRY DOOR SLIDE PER AMM 25-66-01
